# SDR AALA201708019028

- Difficulty date: July 31, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N815AA
- Make and model: Boeing 787-8
- Aircraft serial: 40633
- Aircraft time: 5,467 hours, 562 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: 78730271
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. PVG MAINTENANCE DISCOVERED A CRACK ON RIGHT HAND SIDE FORWARD CARGO COMPARTMENT GUIDE RAIL, AFT OF FORWARD CARGO DOOR AT STATION 537 AND RBL 64. REPAIRED GUIDE RAIL PER EA 272137A.
